# SDR DALA2014120306414

- Difficulty date: December 2, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1079-1117
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FUSELAGE SKIN BELOW RUB STRIPS AREA FROM BS 1117 - 1079 BETWEEN LONGERONS 25-30. .  CORROSION WAS REMOVED IAW SRM 51-10-3, PAR 26.    AREAS WITHIN LIMITS WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14-21.
